# SDR UIEA2021062801433

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,166 hours, 18,638 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 5739A
- Condition: Failed
- Location: Equip Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ SUP FAN 1( FOUND FWD SUPPLY FAN BREAKER TRIPPED, RESET AND REPLACED FWD EQUIP SUPPLY FAN (B10) IAW AMM 21-58-06. OPS NORMAL )
